MathSciNet Relay Station
MathSciNet bibliographic data
MR2680074 62J07 (62E20 62G09)
Chatterjee, A.; Lahiri, S. N. Asymptotic properties of the residual bootstrap for Lasso estimators. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4497–4509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement